# SDR ASAA2022010137087

- Difficulty date: January 1, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 62,133 hours, 24,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3310
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, PILOT REPORTED DENT, RH SI DE OF FUSELAGE BELOW R1 DOOR CUTOUT STA 312 BETWN STR 21-22. DIMS MEASURED AT: 0.075" D X 2.0" L X 3.0" W. COMMON TO FRAME AT STA 312. OUT OF SRM LIMITS, REQUIRED REPAIR. GROUNDED - YES. ACCOMPLISHED SRM REPAIR PER B737-900 SRM 53-00-01 REPAIR 36. DOUBLER/TRIPLER WERE INSTALLED AFTER DAMAGE REMOVAL WAS PERFORMED. REPAIR WAS PERFORMED IN CONJUNCTION WITH  EA 900-53EA-24115 (REV. 2).
